# SDR AALA20021731

- Difficulty date: December 4, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 218 G2 INBOARD FLOOR TIEDOWN HAS CORROSION.  REPAIRED G2 INBOARD FLOOR TIEDOWN PER AARD 53-00-00-02.  (M)
